# SDR FDEA201911082906

- Difficulty date: November 8, 2019
- Submitted: November 28, 2019
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 31,333 hours, 17,182 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: A57140921203
- Condition: Cracked
- Location: Rt Wing Te Flap
- Component: Flap, Airbus
- Component part number: A57960300003
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING - MID FLAP RIB21 AFT AREA FOUND CRACK ON X-RAY INSPECTION. RH WING - MID FLAP RIB21 UPPER FLANGE CRACK BETWEEN STGR2.7 AND STGR2.8 .   REPAIRED THE CRACKED RIB FLANGE PER A300-600F SRM57-50-00-201 FIG.201. TRACKING   EA:6-5750-T0350993 HAS BEEN ISSUED TO TRACK THIS REPAIR. EA TITLE: WINGS - FLIGHT   SURFACES - RH CENTER FLAP RIB 21 UPPER FLANGE CRACK BETWEEN STGR2.7 AND STGR2.8   - RSC TRACKING. THIS REPAIR CATEGORY IS A. MAJOR REPAIR IAW FEDEX GMM6-2-100.
